# SDR CA980916013

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE EXPERIENCED POWER LOSS IN-FLIGHT.  TORQUE DROPPED FROM 66 PERCENT TO 33 PERCENT.  FUEL FLOW DROPPED FROM 380 TO 280 PPH AND OIL PRESSURE DROPPED TO ZERO.  NR 1 ENGINE WAS SHUT DOWN.  INITIAL INVESTIGATION ON CAUSE OF POWER LOSS SHOWED A FAILURE OF NR 5 BEARING IN THE TURBO MACHINERY.
